# SDR DHL2006760519

- Difficulty date: February 18, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 SLAT OUTBD HOOK CUT OUT IS CRACKED AT TOP OUTBD CORNER WING STA 525. (NOT CONFIRMED).  STOP DRILLED CRACK IAW B727 SRM 57-30-4 ACCOMPLISHED HFEC AROUND STOP HOLE NO CRACKS NOTED IAW NDT MAN PART 6 51-00-00 FIG 23.  FABBED DOUBLER FROM .020 CRES 301 1/2 HARD PO NR 9002473 DIM (12" X 3").  FABBED FILLER FROM .032 CRES 301 1/2 HARD PO #900878 DIM (12" X 2) FABBED BACKING STRAP FROM .063 2024 T3 PO #9002435 DIM (2" X 3/4" IAW B727 SRM 57-30-4 FIG 9.  TREATED AND PRIMED AREA AND PARTS IAW B727 SRM 51 10-2.  INSTALLED PARTS IAW B727 SRM 51-30-2.  THIS REPAIR IS CATEGORY A.
